Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Irregular period, light period, skin tag discharge. On pills. What is it?

I just started the pill to regulate my period which used to be extremely heavy and be every other week. I felt like I could of been pregnant but figured it was nothing cuz I'm on the pill and always use a condom but today I got my period which was very light and a big thing came out on my tampon. It resembled chicken skin that's the only was I can deceive it, kind of triangular, with super dark red on the "acute corner of triangle" and skin color on the rest. Came with lots,of pain. What could this possibly be?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, there could be failures with the condome, or a pill can have a failure, by it self or occassional missing.
The expelled piece appears to be the remnant or a miscarriage. there could be a remnant still in side and if it is the case, there will be excessive bleeding or infection causing cramps etc. So i advise you to consult a physician for diagnosis and treatment. thank you.
Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor